ok... so for the past 4 months or so, whenever I ejaculate, my semen has a red tint to it. Sometimes its dark red (dried blood) and sometimes its bright red (fresh blood I guess)...nonetheless, I am ejaculating a lot of blood.
Recently (in the past 2 months), my lower left testicle has started to hurt. It's not an intolerable pain, just a very constant and annoying one. Sometimes it's sharp, but mostly its a dull pain that can last from 5 minutes to 5 hours at a time; and I feel this pain every day.
It starts in my lower left testicle and moves up to my groin area and my lower abdomen area.
I originally thought this is normal, and will eventually pass, but it has been too long and now im starting to worry. PLEASE HELP.
I am a 19 year old student. I do no drugs, and I drink no alcohol. I have had sex a few times, but only with my girlfriend of 2 years with whom we lost our virginity together. I take prescribed Nuvigil during the day, and prescribed Lunesta and Rozerem cocktail at night. (Yes, I have really messed up sleeping problems).
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?